Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been taking B5 for two days now, on the third...and jeeze, my urine looks like a fluorescent highlighter. Anyone know why? I know it is a result of B5, just curious what the B5 does to cause my mountain dew pee.

Share this post


Link to post
Share on other sites
I've been taking B5 for two days now, on the third...and jeeze, my urine looks like a fluorescent highlighter. Anyone know why? I know it is a result of B5, just curious what the B5 does to cause my mountain dew pee.

Share this post


Link to post
Share on other sites
ur pissing out the extra b5, drink more water, because the extreme color of your urine is a sign that your body needs more water to clean out ur kidneys

Share this post


Link to post
Share on other sites

I take vitamin B complex every morning...it also turns the urine fluorescent yellow, only after a few hours after taking it...then the color returns to normal later on in the day.

I would like to know, is the yellow color natural to B vitamins, or is it some kind of added color? anyone know this???

Share this post


Link to post
Share on other sites

I really believe if you're taking B5, you should drink enough water so that your pee is not that color anymore. The extra calcium in d-calcium pantothenate (b5) can be tough on your kidneys. After I stopped taking b5, I took lots of kidney herbs and drank lots of lemon juice. BTW, I quit b5 when I started getting stabbing stomach pains. I think water is VERY important while on B5... and LOTS of it.

Share this post


Link to post
Share on other sites

yeah, sometimes it will be very yellow even if you drink plenty of water, b5 or not.

I know exactly what you mean by that color. It definitely looks like highlighter sometimes. I often get it persistently before I get sick.

Share this post


Link to post
Share on other sites

How many pills are you taking a day? FOr me personally, I don't think it's effective to take a lot of pills that your body doesn't need because it's just going to eliminate it anywayz. I think you should take the amount of B5 that your body needs so you are not wasting it in your pee. I only take about 500mg (2 pills) a day and that works great for me and plus my pee is mostly clear. So i recommand you reduce the amount of pills you are taking.

Share this post


Link to post
Share on other sites
How many pills are you taking a day? FOr me personally, I don't think it's effective to take a lot of pills that your body doesn't need because it's just going to eliminate it anywayz.  I think you should take the amount of B5 that your body needs so you are not wasting it in your pee. I only take about 500mg (2 pills) a day and that works great for me and plus my pee is mostly clear. So i recommand you reduce the amount of pills you are taking.

Share this post


Link to post
Share on other sites

old thread, but I came across it again

I've noticed my pee isn't so yellow if I take vitamins with food like the labels say. They are absorbed better, I suppose.

Share this post


Link to post
Share on other sites

When I first Started B5 pills my urine was normal but when i took B5 Complex 100 2 pills daily my urine started to be very yellow-green !!

Every morning my Urine is a very dark YELLOW Color and i usually drink about 4-6 L of water daily and its still a bit greenish yellow usually if i were to drink this much water my pee would just be white afterwards!!

Hopefully this is good my doctor told me it's good that it's yellow since your peeing out the excess vitamins and getting rid of the toxins in your body!!

Share this post


Link to post
Share on other sites
How many pills are you taking a day? FOr me personally, I don't think it's effective to take a lot of pills that your body doesn't need because it's just going to eliminate it anywayz.  I think you should take the amount of B5 that your body needs so you are not wasting it in your pee. I only take about 500mg (2 pills) a day and that works great for me and plus my pee is mostly clear. So i recommand you reduce the amount of pills you are taking.

Share this post


Link to post
Share on other sites

If you drink enough water, your pee will simply not be dark yellow, thats the bottom line. Dark, Dark urine is not a good sign. When I first began getting mono last year, it started with dark pee and I didn't think much of it. Be sure to drink lots of water, you want your pee to be as close to clear as possible.

Share this post


Link to post
Share on other sites
I really believe if you're taking B5, you should drink enough water so that your pee is not that color anymore.  The extra calcium in d-calcium pantothenate (b5) can be tough on your kidneys.  After I stopped taking b5, I took lots of kidney herbs and drank lots of lemon juice.  BTW, I quit b5 when I started getting stabbing stomach pains.  I think water is VERY important while on B5... and LOTS of it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×